# SDR N6WA2025093001

- Difficulty date: September 30, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10079
- Aircraft time: 46,749 hours, 36,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE FUSELAGE SKIN DAMAGED BETWEEN FS333.00 TO FS364.00. REPAIRED IAW GOJET EO C550-53RM-096-O AND AWATS EO  25-CJR5-53-304
